# SDR DALA13017253308

- Difficulty date: April 16, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 40,188 hours, 5,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CARD 2125-9402, ITEM H FOUND FAULT ON CIDS 1 EPSU OCR 119 WL/DEU 300RH14.  TROUBLESHOT IAW TSM 33-51 NO POWER AT EPSU CEILING PANEL AT 19WL LT DOWN 393164.  REPLACED FSPU IAW MM 33-51, CHECKED OK.
